Ibugesic Plus Suspension 60ml
Ibugesic Plus Suspension 60ml Description
Ibugesic Suspension is a pain-relieving medicine, used to manage mild-to-moderate pain associated with arthritis, spondylitis, sprains and strains, lower back pain, dental pain, post-operative pain a
nd painful menstruation. Ibugesic Suspension contains a combination of ibuprofen and paracetamol. It should be taken as instructed by the doctor, in the correct doses and for the exact duration as prescribed. Ibugesic Suspension should not be used in children below 12 years of age.
|You Save||₹5.92 (15% on MRP)|
|Contains||Ibuprofen(100.0 Mg/5ml) + Paracetamol / Acetaminophen(162.5 Mg/5ml)|
|Uses||Painkiller and fever|
|Side effects||Diarrhoea, stomach pain, vomiting, gas|
- Pinous Mix Fruit Flavour Bottle Of 100ml SuspensionBy Avighna Medicare Pvt Ltd100ml Suspension in BottleMRP 40.00₹ 21.6160.71% CHEAPER₹ 0.22/Ml
Uses of Ibugesic Plus Suspension 60ml
Contraindications of Ibugesic Plus Suspension 60ml
- If you are allergic to ibuprofen, paracetamol or any ingredients of the Ibugesic Suspension.
- If you have a history of an allergic reaction due to the use of painkillers like aspirin, etc.
- If you had or have ulcers or bleeding in the stomach, intestine or any part of your gut.
- If you had bleeding or ulcer in the stomach or intestine due to the use of painkiller.
- If you any blood clotting disorder or problems related to the blood supply to the brain.
- If you are experiencing a fluid loss (due to vomiting, diarrhoea, or not drinking enough fluids).
- If you have severe liver, kidney or heart failure.
- Ibugesic Suspension is not meant to be used in children below 12 years of age.
Side effects of Ibugesic Plus Suspension 60ml
- Stomach pain
Precautions and Warnings of Ibugesic Plus Suspension 60ml
- Ibugesic Suspension should not be taken during pregnancy especially during 3rd trimester as it can hamper the growth of the fetus and can also cause heart and kidney-related problems in the baby. It can delay the labour and increase the duration as both mother and baby are at a risk of bleeding disorders if consumed by pregnant women....
- During 1st and 2nd trimester, this medicine should be used only if needed and prescribed by your doctor. Women who are trying to conceive and taking treatment for infertility should take this medicine only after consulting the doctor....
Other General Warnings
- You develop skin allergies like rashes, itching, papules, blisters, etc.
- You are already taking other medicines containing paracetamol or ibuprofen.
- You have high blood pressure or heart, kidney or liver diseases.
- You have a hereditary disorder like G6PD deficiency or porphyria (blood disorders).
- You are an alcoholic or recently had a major surgery.
- You are an elderly person as there is risk of getting the side effects.
- You may experience stomach bleeding and ulcers after taking this medicine.
- You have inflammation or disorder of stomach or intestine.
- You have a history of or suffering from asthma & nasal allergy.
- You are suffering from an immune disorder, where your immune system acts against the body tissues such as systemic lupus erythematosus.
- You are trying to conceive, you should discontinue this medicine.
- You are on any medicine or supplement.
Mode of Action of Ibugesic Plus Suspension 60ml
How Does It Work?
- Ibugesic Suspension acts by the combined action of ibuprofen and paracetamol. Both of these medicines have analgesic and anti-inflammatory actions.
- It works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. It also controls fever and promotes cartilage matrix synthesis. Hence, it is useful for musculoskeletal pain and sports injuries....
Directions for Use of Ibugesic Plus Suspension 60ml
- Take this medicine as instructed by your doctor.
- Shake it well before use.
- Carefully measure the dose using a measuring cup or spoon.
- Do not consume this medicine directly from the bottle.
Interactions of Ibugesic Plus Suspension 60ml
Interactions with other medicines
- Other medicines containing paracetamol should not be consumed while taking Ibugesic, as there is an increased risk of liver damage.
- Some medicines can affect the way Ibugesic Suspension works, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
- Especially if you are taking medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, immunomodulatory medicines or medicines for the brain-related disorder....
- There is a risk of bleeding if you are taking medicines to thin the blood like warfarin and coumarin.
- Increased risk of fits if you are taking this medicine with antibiotics like levofloxacin and ciprofloxacin.
Storage and disposal of Ibugesic Plus Suspension 60ml
- Store this medicine below 30°C in a cool and dry place.
- Keep this medicine out of the reach of children and pets.